Fixed point theorems with generalized altering distance functions in partially ordered metric spaces via w -distances and applications
作者: Yanbin SangQian Meng
作者单位: 1School of Science, North University of China
刊名: Fixed Point Theory and Applications, 2015, Vol.2015 (1), pp.1-25
来源数据库: Springer Journal
DOI: 10.1186/s13663-015-0408-0
关键词: T -contractionsaltering distancemultidimensionalw -distancepartial order
英文摘要: Abstract(#br)In this paper, we establish some fixed point theorems with T -contractions and w -distances in partially ordered metric spaces. The main tool used in our proof is a generalized altering distance function. Our results can be applied directly to study multidimensional fixed point which covers the concepts of coupled, tripled, quadruple fixed point etc. Moreover, a Fredholm integral equation and an initial-value problem for partial differential equation of parabolic type are also discussed.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:1.866 (2012)

×
关键词翻译
关键词翻译
  • generalized 广义
  • ordered 有序的
  • partially 部分地
  • applications 应用程序
  • point 
  • metric 米制的
  • altering 修改
  • distance 距离